# SDR 20001107SH005

- Difficulty date: October 21, 2000
- Submitted: November 7, 2000
- Operation: General aviation
- Aircraft: N135N
- Make and model: Urocop EC135P1
- Aircraft serial: EC1350086
- System (JASC): 2450 · AC Power Distribution System
- Part: Control Box
- Part number: 45023500
- Part serial: 1153
- Condition: Inoperative
- Location: Electrical Sys
- Part time: 2 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRICAL MASTER BOX, RT FULL OPT, UNIT INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
